Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 43, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Prime quadratics associated with complex quadratic fields of class number two
M. D. Hendy.
Proc. Amer. Math. Soc. 43 (1974), 253-260
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0337879
Representations of decomposable forms
Carter Waid.
Proc. Amer. Math. Soc. 43 (1974), 261-265
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0332656
Units in arithmetic progression in an algebraic number field
Morris Newman.
Proc. Amer. Math. Soc. 43 (1974), 266-268
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0330101
A property of transferable lattices
G. Grätzer.
Proc. Amer. Math. Soc. 43 (1974), 269-271
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0335378
Some phenomena in homotopical algebra
K. Varadarajan.
Proc. Amer. Math. Soc. 43 (1974), 272-276
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377870
Valuations and rings of quotients
David E. Brown.
Proc. Amer. Math. Soc. 43 (1974), 277-282
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0347792
Some criteria for the nonexistence of certain finite linear groups
Harvey I. Blau.
Proc. Amer. Math. Soc. 43 (1974), 283-286
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0332946
On modular lattices of order dimension two
Rudolf Wille.
Proc. Amer. Math. Soc. 43 (1974), 287-292
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0329988
Fully idempotent rings have regular centroids
R. C. Courter.
Proc. Amer. Math. Soc. 43 (1974), 293-296
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0330217
On Carmichael’s conjecture
Carl Pomerance.
Proc. Amer. Math. Soc. 43 (1974), 297-298
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0340161
Class numbers and $𝜇$-invariants of cyclotomic fields
T. Metsänkylä.
Proc. Amer. Math. Soc. 43 (1974), 299-300
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0332721
Syzygies in $[y^{p}z]$
D. G. Mead and M. E. Newton.
Proc. Amer. Math. Soc. 43 (1974), 301-305
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0371869
The extension of regular holomorphic maps
H. L. Royden.
Proc. Amer. Math. Soc. 43 (1974), 306-310
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0335851
Holomorphic fiber bundles with hyperbolic fiber
H. L. Royden.
Proc. Amer. Math. Soc. 43 (1974), 311-312
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0338465
Characterizations of normal structure
Teck Cheong Lim.
Proc. Amer. Math. Soc. 43 (1974), 313-319
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0361728
Inequalities for a perturbation theorem of Paley and Wiener
Robert M. Young.
Proc. Amer. Math. Soc. 43 (1974), 320-322
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0340948
Some uncomplemented uniform algebras
Alain Etcheberry.
Proc. Amer. Math. Soc. 43 (1974), 323-325
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0336348
Lusin and Suslin topologies on a set
Kohur Gowrisankaran.
Proc. Amer. Math. Soc. 43 (1974), 326-330
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0336721
Recovering a function from its gram determinants
F. Alberto Grünbaum.
Proc. Amer. Math. Soc. 43 (1974), 331-336
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0330184
On the uniform ergodic theorem
Michael Lin.
Proc. Amer. Math. Soc. 43 (1974), 337-340
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0417821
A generalization of the Rudin-Carleson theorem
Per Hag.
Proc. Amer. Math. Soc. 43 (1974), 341-344
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0338755
On the invariance of certain classes of functions under composition
Milton Chaika and Daniel Waterman.
Proc. Amer. Math. Soc. 43 (1974), 345-348
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0330367
A comparison of metrics on Teichmüller space
Michele Linch.
Proc. Amer. Math. Soc. 43 (1974), 349-352
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0338453
On periodicity of entire functions
Chung Chun Yang.
Proc. Amer. Math. Soc. 43 (1974), 353-356
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0333180
Extending continuous linear functionals in convergence inductive limit spaces
S. K. Kranzler and T. S. McDermott.
Proc. Amer. Math. Soc. 43 (1974), 357-360
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0333639
Starlike functions
Carl P. McCarty.
Proc. Amer. Math. Soc. 43 (1974), 361-366
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0333147
On polynomials satisfying a Turán type inequality
George Csordas and Jack Williamson.
Proc. Amer. Math. Soc. 43 (1974), 367-372
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0338487
Properties of the solutions of the Cauchy problem for the (classical) coupled Maxwell-Dirac equations in one space dimension
Robert T. Glassey and John M. Chadam.
Proc. Amer. Math. Soc. 43 (1974), 373-378
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0338586
On the dominated ergodic theorem in $L_{2}$ space
M. A. Akcoglu and L. Sucheston.
Proc. Amer. Math. Soc. 43 (1974), 379-382
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0333770
Information flow in one-dimensional Markov systems
D. A. Dawson.
Proc. Amer. Math. Soc. 43 (1974), 383-392
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0336818
Convergence rate for a large deviation probability
David G. Kostka.
Proc. Amer. Math. Soc. 43 (1974), 393-396
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0345174
On a weakly closed subset of the space of $𝜏$-smooth measures
Wolfgang Grömig.
Proc. Amer. Math. Soc. 43 (1974), 397-401
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0338758
On scattered spaces
V. Kannan and M. Rajagopalan.
Proc. Amer. Math. Soc. 43 (1974), 402-408
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0334150
Eilenberg-Mac Lane spectra
H. R. Margolis.
Proc. Amer. Math. Soc. 43 (1974), 409-415
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0341488
A note on semitopological classes
S. Gene Crossley.
Proc. Amer. Math. Soc. 43 (1974), 416-420
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0339041
Characterization of finite-dimensional $Z$-sets
Nelly Kroonenberg.
Proc. Amer. Math. Soc. 43 (1974), 421-427
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0334221
Metric and symmetric spaces
Peter W. Harley.
Proc. Amer. Math. Soc. 43 (1974), 428-430
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0336713
On isomorphic groups and homeomorphic spaces
J. S. Yang.
Proc. Amer. Math. Soc. 43 (1974), 431-438
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0339060
Functions with a closed graph
Ivan Baggs.
Proc. Amer. Math. Soc. 43 (1974), 439-442
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0334132
Immersion in the metastable range and $2$-localization
Henry H. Glover and Guido Mislin.
Proc. Amer. Math. Soc. 43 (1974), 443-448
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0341504
Simple knots without unique minimal surfaces
Herbert C. Lyon.
Proc. Amer. Math. Soc. 43 (1974), 449-454
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377850
Wallman-type compactifications on $0$-dimensional spaces
Li Pi Su.
Proc. Amer. Math. Soc. 43 (1974), 455-460
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0339079
A problem of Martin concerning strongly convex metrics on $E^{3}$
E. D. Tymchatyn and B. O. Friberg.
Proc. Amer. Math. Soc. 43 (1974), 461-464
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0336735
Inequalities for Poisson kernels on symmetric spaces
Adam Korányi.
Proc. Amer. Math. Soc. 43 (1974), 465-469
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0328480
On the weight of a topological space
R. E. Hodel.
Proc. Amer. Math. Soc. 43 (1974), 470-474
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0334125
A counterexample concerning almost continuous functions
Larry L. Herrington, W. N. Hunsaker, W. F. Lindgren and S. A. Naimpally.
Proc. Amer. Math. Soc. 43 (1974), 475
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0331306
$0$-divisors in groups rings
I. Sinha.
Proc. Amer. Math. Soc. 43 (1974), 476-477
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0346005
Remarks on “Operators with inverses similar to their adjoints”
C. R. DePrima.
Proc. Amer. Math. Soc. 43 (1974), 478-480
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0331080
A relation in $H^{∗}(MO⟨8⟩,Z^{2})$
V. Giambalvo.
Proc. Amer. Math. Soc. 43 (1974), 481-482
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0339174
Invariant subspaces for products of Hermitian operators
Heydar Radjavi and Peter Rosenthal.
Proc. Amer. Math. Soc. 43 (1974), 483-484
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0512667
A short proof of the classical edge of the wedge theorem
Eric Bedford.
Proc. Amer. Math. Soc. 43 (1974), 485-486
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0357852
A simple proof of a theorem of Albert
M. L. Racine.
Proc. Amer. Math. Soc. 43 (1974), 487-488
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0330218
A note on Dedekind rings
Ryûki Matsuda.
Proc. Amer. Math. Soc. 43 (1974), 489
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0330150
Erratum: “On linear Volterra integral equations of convolution type” (Proc. Amer. Math. Soc. 35 (1972), 450–456)
John S. Lew.
Proc. Amer. Math. Soc. 43 (1974), 490
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0336256